Here are some examples of the disturbing and dangerous side effects people can expect to experience if they take this sinister drug…
For the full
- 1,400 emails of Seroxat Stories
see this BBC Link
…I experienced the awful emotions and side effects, that many other people did. Nightmares, talking and shouting in my sleep, anxiety, paronia, suicidal thoughts and trying to harm myself, loss of balance, sometimes I’d be walking straight down a corridor, then just somehow bump into a wall or door. My face felt numb, and I was thirsty all the time. I used to wander around not knowing what I wanted or what I was doing, and the words ‘mental turmoil’ seems to fit exactly. I also had problems in trying to come off it, I had run out of my prescription once, and was without it for a couple of days, and my symptoms got worse. I also felt like I wasn’t real, I didn’t think I was a human person, and eventually I thought I was in a tv show, and my family and friends were the audience, so I was on best behaviour. ! In the end, I had to reduce the amount I was taking each day, to half a day, then half every other day, sometimes, I would feel so metally desperate, I would take a whole one when it should have been half, and at the time I desperately wanted to get admitted to hospital for help, I often thought of threatening suicide in public to get there, however I was never brave enough to get that far. At the time I was doing my A-Levels, but I never finished them. I am now 22 and I often wonder about long term side effects, I still feel I have long term effects from it, even though I have been of it a few years…
I was prescribed Seroxat for mild anxiety caused by work-related stress. When I began taking the drug I suffered extremely bad nightmares, terrible night sweats, and increased anxiety and loss of confidence. When I stopped taking the drug I suffered a huge grand-mal seizure which resulted in a compression fracture to my spine. I now suffer chronic back pain and was made redundant through ill-health. Seroxat completely ruined my life and made me feel so isolated. Can you tell me if anyone else has suffered from seizures due to seroxat? I will happily make my medical records available for further investigation.
My parents are both taking Seroxat and I was rather concerned after watching last nights programme. My father was diagnosed with manic depression in 1997 and started taking the drug soon after. My mother, unable to cope with the situation, was also prescribed the drug and has been taking it off and on ever since. They have both tried to cut down their dosage over the years and recently my father stopped completely. I am worried about the side effects that such a drug creates and the possible withdrawal symptoms that follow. My father, a generally passive and gentle man, has recently displayed acts of aggression and violence and I would like to know more of the links between Seroxat and such emotions. Why are doctors so inclined to hand out mind-altering drugs without a thorough psychiatric evaluation?
Years ago I was placed in a Mental Hospital under Section 2 of the Mental Health Act. This was lifted after 1 week, when I was examined by the Board, found to be suffering from Depression, but not to warrant further stay in Hospital, but to be ‘released into local care’. I was perscribed 80mg of Seroxat a day. (limit is 100mg). Over the past 2 years it really has shown me how little the GPs actually understand about anti-depressants. I have been suffering withdrawal symptoms, and instead of help,they simply perscribed 20mg of Seroxat a day. To stop the symptoms of depression. A new GP, and I am on half a tablet Monday and Friday only. Still getting flu like symptoms, sweats, nausia, stomach cramps. But they are controllable. She perscribed me 10 sleeping tablets to control/reset my sleep patterns, but won’t perscribe more because they are recognised to be addictive after 5-10 days..why not Seroxat?. I had no choice to take them, you cannot refuse treatment in a Mental Hospital…. Thank you Panorama, for diclosing the truth about the drug. Thats all we want, for GSK, too tell the truth..a simple thing really.